I ate a few pieces of shellfish a week ago and diarrhea started that evening. No vomiting. A rash the first night only on my arms and legs lasting and hour then went away. 4 days into it. .first stool in morning mushy but as day progressed watery. Started pepto bismol and had roughly 5 capfulls.. now today my stool is very dark but more normal in consistency but notice also some mucus in stool. Is this normal after diarrhea? I take a multi vitamin. .d3..a probiotic and xanax. Also before the dark stool wad very light in color but also was only drinking liquids and little food.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 1 answer
Posted 6 Dec 2013 • 2 answers
Posted 22 Dec 2013 • 1 answer
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
Posted 1 Nov 2014 • 2 answers
Posted 2 Sep 2016 • 1 answer